# SDR A6WA2018071845938

- Difficulty date: July 15, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 35,079 hours, 34,499 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Retainer
- Part number: 60137003300
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON PNL 422BT SEAL RETAINER CRACKED. REPLACED SEAL RETAINER IAW SRM 54-63-01, 51-42-06, 51-40-11.
